# SDR SWIA202162151

- Difficulty date: September 9, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL600*
- Aircraft serial: 10242
- Aircraft time: 42,773 hours, 27,599 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE SEAT RAIL AT F/S713-761 HAS MULTIPLE AREAS OF CORROSION   (C-CHECK RO 10/30/2021)   EVALUATED DAMAGE ON RH SIDE SEAT RAIL FROM FS713.00 TO FS761.00. FOUND TO BE OUT OF ALLOWABLE LIMITS. NUMEROUS AREAS OF DAMAGE FOUND IN CROSS SECTION WHICH ONLY ONE ELEMENT OF DAMAGE IS ALLOWED AT A GIVEN CROSS SECTION. REF CRJ-700 SRM 53-41-49-101-001-A01. REPLACED RH SIDE SEAT RAIL WITH NEW FABRICATED SEAT RAIL FROM FS713.00 TO FS761.00. REF CRJ-700 AMM 53-00-49-400-801-A03. TUC 9564 CAL DUE 30 NOV 21.
